# SDR AU001082

- Difficulty date: November 16, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: 146300
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulty
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR FAILED TO EXTEND. GEAR SELECTOR HANDLE RECYCLED WITH THE LANDING GEAR EXTENDING APPROXIMATELY 15 SECONDS AFTER THE DOWN' SELECTION.
